# SDR SWAA2022070722410

- Difficulty date: June 24, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 58,745 hours, 34,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A115 DOT#001 FLOOR BOARD PNL 241BF HAS DELAM BUBBLE ON TOP SIDE OF PNL / [01] EVALUATED PANEL 241BF AND FOUND AN AREA OF DELAMINATION ON UPPER SURFACE OF PANEL. FOUND TO BE REPAIRABLE. IAW B737-700 SRM N53-00-50-2R-7 PAR 1A. CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-7 PAR 3A;C-E. VERIFIED MATERIALS AS: BMS 5-28 (A128478); BMS 9-3 (A24484); BMS 8-201 (A132607).IAW B737-700 SRM 53-00-50-2R-7 TABLE 201. APPLIED POTTING COMPOUND TO OPEN CELLS. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES. IAW B737-700 SRM 53-00-50-2R-7 PAR 3 F-H. AAR DIGITAL THERMOMETER 30347 150DEG 4HRS.;[04] REPAIRED AREA OF DELAMINATION ON UPPER SURFACE OF PANEL 241BF. IAW B737-700 SRM 53-00 50-2R-7; SRM 53-00-50-2R-0;[05] VERIFIED STEPS 3-4
